zbMATH — the first resource for mathematics

Combinatorial Hodge theory and signature operator. (English) Zbl 0456.58027

58J20 Index theory and related fixed-point theorems on manifolds
58A14 Hodge theory in global analysis
58A12 de Rham theory in global analysis
57Q99 PL-topology
57R20 Characteristic classes and numbers in differential topology
Full Text: DOI EuDML
[1] Atiyah, M.F., Singer, I.M.: The index of Elliptic Operators, Part III, Annals of Mathematics87, 546-604 (1968) · Zbl 0164.24301 · doi:10.2307/1970717
[2] Cheeger, J.: On the Hodge Theory of Riemannian Pseudomanifolds, Proceedings of Symposia in Pure Mathematics, 36, pp. 91-146 Providence: A.M.S. 1980 · Zbl 0461.58002
[3] Godement, R.: Topologie Algébrique et Theorie des Faisceaus. Paris: Hermann 1958 · Zbl 0080.16201
[4] Grisvard, P.: Espaces Intermediaires entre Espaces de Sobolev avec poids, Annali Scuola Normale Superiore di Pisa17, 255-296 (1963) · Zbl 0117.08602
[5] Hörmander, L.L 2 -Estimates and Existence Theorems for the \(\bar \delta \) -operator. Acta Mathematics113, 89-152 (1965) · Zbl 0158.11002 · doi:10.1007/BF02391775
[6] Hörmander, L.: An Introduction to Complex Analysis in Several Variables, Amsterdam: North-Holland 1973 · Zbl 0271.32001
[7] Kohn, J.J.: Harmonic Integrals on Strongly Pseudo-Convex Manifolds, Part I, Annals of Mathematics78, 113-148 (1963) · Zbl 0161.09302 · doi:10.2307/1970506
[8] Singer, I.M.: Future Extensions of Index Theory and Elliptic Operators, in Prospects in Mathematics, Annals of Mathematics Studies, 70, pp. 171-185 Princeton, NJ.: Princeton University Press 1971 · Zbl 0247.58011
[9] Stein, E.: Singular Integrals and Differentiability Properties of Functions, Princeton, NJ.: Princeton University Press 1970 · Zbl 0207.13501
[10] Sullivan, D.: Differential Forms and the Topology of Manifolds, Proceedings Tokyo Conference on Manifolds, Tokyo: Univesity of Tokyo Press 1973 · Zbl 0262.50006
[11] Telemen, N.: Global Analysis onPL-Manifolds. Transactions American Methematical Society256, 49-88 (1979) · doi:10.1090/S0002-9947-1979-0546907-X
[12] Teleman, N.: Combinatorial Hodge Theory and Signature Theorem, Proceedings of Symposia in Pure Mathematics, 36, pp. 287-292. Providence: A.M.S. 1980 · Zbl 0456.58026
[13] Thom, R.: Les Classes Caractéristiques de Pontrjagin des Variétés Triangulées, Symposium Internacional de Topologia Algebraica, pp. 54-67, Mexico City: UNESCO 1958
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.